# SDR DALA2022042202826

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER ATTACH AFT PRESSURE BULKHEAD STA Y=1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00161: LEVEL CORROSION 2, DOUBLER ATTACH AFT PRESSURE BULKHEAD STA Y=1053 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-05-0G PAR. 8.B. (LP #2205907)
